# SDR DLM88050257

- Difficulty date: May 4, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 38,889 hours, 30,175 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 1945189004
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

HAZE IN CABIN FROM AC PACKS.  FOUND OIL IN APU INLET.  CLEANED SAME.  PERFORMED DUCT BURNOUT.
